CONNECTED DOMINATION IN PLANE TRIANGULATIONS

被引:0
|
作者
机构
来源
arXiv | 1600年
关键词
D O I
暂无
中图分类号
学科分类号
摘要
12
引用
收藏
相关论文
共 50 条
  • [21] On light cycles in plane triangulations
    [J]. Discrete Math, (453-467):
  • [22] On graphs with equal domination and connected domination numbers
    Arumugam, S
    Joseph, JP
    [J]. DISCRETE MATHEMATICS, 1999, 206 (1-3) : 45 - 49
  • [23] Dominating sets in plane triangulations
    King, Erika L. C.
    Pelsmajer, Michael J.
    [J]. DISCRETE MATHEMATICS, 2010, 310 (17-18) : 2221 - 2230
  • [24] GENERATING THE TRIANGULATIONS OF THE PROJECTIVE PLANE
    BARNETTE, D
    [J]. JOURNAL OF COMBINATORIAL THEORY SERIES B, 1982, 33 (03) : 222 - 230
  • [25] Plane triangulations in product graphs
    Paulraja, P
    Varadarajan, N
    [J]. ARS COMBINATORIA, 2004, 71 : 225 - 237
  • [26] On Chordal and Perfect Plane Triangulations
    Salam, Sameera M.
    Chacko, Daphna
    Warrier, Nandini J.
    Krishnan, K. Murali
    Sudeep, K. S.
    [J]. ALGORITHMS AND DISCRETE APPLIED MATHEMATICS, CALDAM 2019, 2019, 11394 : 274 - 285
  • [27] On light cycles in plane triangulations
    Jendrol, S
    Madaras, T
    Soták, R
    Tuza, Z
    [J]. DISCRETE MATHEMATICS, 1999, 197 (1-3) : 453 - 467
  • [28] On triangulations of the plane by pencils of conics
    Lazareva, V. B.
    Shelekhov, A. M.
    [J]. SBORNIK MATHEMATICS, 2007, 198 (11-12) : 1637 - 1663
  • [29] Geometric transformations in plane triangulations
    Kawarabayashi, K
    Nakamoto, A
    Oda, Y
    Watanabe, M
    [J]. DISCRETE AND COMPUTATIONAL GEOMETRY, 2001, 2098 : 217 - 221
  • [30] Rigidity of the Delaunay triangulations of the plane
    Dai, Song
    Wu, Tianqi
    [J]. ADVANCES IN MATHEMATICS, 2024, 456